# SDR I5EA2017062200135

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 65,830 hours, 44,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 105514
- Condition: Discharged
- Location: Emergency Lights
- Part time: 5,193 hours, 3,372 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOME OF THE EMERGENCY LIGHTS DID NOT ILLUMINATE DURING TEST.  FOUND THE BATTERY DISCHARGED.
